# SDR DALA1309870139

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE FROM ROW 34AB.  MX FOUND LOOSE CONNECTOR AT SEAT 33AB.  SECURED WIRE AND CONNECTOR, SYS OPS IS NORMAL.
